Asymptotic behavior of weak and strong solutions of the magnetohydrodynamic equations

  • Received: 01 January 2020 Revised: 01 June 2020 Published: 16 September 2020
  • Primary: 35Q30, 35Q35, 76E25, 76D03

  • We prove some results on the stability of slow stationary solutions of the MHD equations in two- and three-dimensional bounded domains for external force fields that are asymptotically autonomous. Our results show that weak solutions are asymptotically stable in time in the $ L^2 $-norm. Further, assuming certain regularity hypotheses on the problem data, strong solutions are asymptotically stable in the $ H^1 $ and $ H^2 $-norms.

    Citation: José Luiz Boldrini, Jonathan Bravo-Olivares, Eduardo Notte-Cuello, Marko A. Rojas-Medar. Asymptotic behavior of weak and strong solutions of the magnetohydrodynamic equations[J]. Electronic Research Archive, 2021, 29(1): 1783-1801. doi: 10.3934/era.2020091

    Related Papers:

  • We prove some results on the stability of slow stationary solutions of the MHD equations in two- and three-dimensional bounded domains for external force fields that are asymptotically autonomous. Our results show that weak solutions are asymptotically stable in time in the $ L^2 $-norm. Further, assuming certain regularity hypotheses on the problem data, strong solutions are asymptotically stable in the $ H^1 $ and $ H^2 $-norms.



    加载中


    [1] On the existence and regularity of the solutions of Stokes problem in arbitrary dimension. Proc. Japan Acad. Ser. A Math. Sci. (1991) 67: 171-175.
    [2] Existence and asymptotic behavior for strong solutions of the Navier-Stokes equations in the whole space. Indiana Univ. Math. J. (1987) 36: 149-166.
    [3] $L^p$-stability for the strong solutions of the Navier-Stokes equations n the whole space. Arch. Rational Mech. Anal. (1987) 98: 65-69.
    [4] On a system of evolution equations of magnetohydrodynamic type. Mat. Contemp. (1995) 8: 1-19.
    [5] Su un problema al controrno relativo al sistema di equazioni di Stokes. Rend. Sem. Mat. Univ. Padova (1961) 31: 308-340.
    [6] A system of equations of magnetohydrodynamics type. Dokl. Akad. Nauk SSSR (1984) 278: 1074-1077.
    [7] On some questions of the weak solutions of evolution equations for magnetohydrodynamic type. Proyecciones (1997) 16: 83-97.
    [8] Asymptotic behavior and time discretization analysis for the nonstationary Navier-Stokes problem. Num. Math. (2004) 98: 647-673.
    [9] An error estimate uniform in time for spectral Galerkin approximations of the Navier-Stokes problem. Pacific J. Math. (1982) 98: 333-345.
    [10] Finite element approximation of the nonstationary Navier-Stokes problem. Ⅰ. Regularity of solutions and second-order error estimates for spatial discretization. SIAM J. Numer. Anal. (1982) 19: 275-311.
    [11] Finite element approximations of the nonstationary Navier-Stokes equations. Ⅱ. Stability of solutions and error estimates uniform in time. SIAM J. Numer. Anal. (1986) 23: 750-77.
    [12] I. Kondrashuk, E. Notte-Cuello, M. Poblete-Cantellano and M. A. Rojas-Medar, Periodic solution for the magnetohydrodynamic equations with inhomogeneous boundary condition, Axioms, 8 (2019), 44, http://dx.doi.org/10.3390/axioms8020044.
    [13] Über ein Rand-Anfangswertproblem der Magnetohydrodynamik. Arch. Rational Mech. Anal. (1967) 25: 388-405.
    [14] On a system of evolution equations of magnetohydrodynamic type: An iterational approach. Proyecciones (1998) 17: 133-165.
    [15] S. B. Pikelner, Grundlagen der Kosmischen Elektrodynamik [Russ.], Moskau, 1966.
    [16] $L^p$ exponential stability for the equilibrium solutions of the Navier-Stokes equations. J. Math. Anal. Appl. (1995) 190: 419-427.
    [17] The weak solutions and reproductive property for a system of evolution equations of magnetohydrodynamic type. Proyecciones (1994) 13: 85-97.
    [18] Global strong solutions of equations of magnetohydrodynamic type. J. Austral. Math. Soc. Ser. B (1997) 38: 291-306.
    [19] A. Schlüter, Dynamik des Plasma, Iund II, Z. Naturforsch., 5a (1950), 72–78; 6a (1951), 73–79.
    [20] R. Temam, Navier-Stokes Equations. Theory and Numerical Analysis, Third edition, North-Holland Publishing Co., Amsterdam, 1984.
    [21] Asymptotic behavior for strong solutions of the Navier-Stokes equations with external forces. Nonlinear Analysis, Ser. A: Theory Methods (2001) 45: 435-446.
    [22] On the existence, uniqueness and $L^r$-exponential stability for stationary solutions to the MHD equations in three-dimensional domains. ANZIAM J. (2004) 46: 95-109.
  • Reader Comments
  • © 2021 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(1304) PDF downloads(191) Cited by(0)

Article outline

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog